advertisement
Question
Posted by: angryperson | 2012/08/16

unbearable pain after ventrosuspension

Doc, I desperately need you help, I had ventrosuspension done on 03rd of July, suffered problems of bleeding after the operation on the 4th...now six weeks later I still don''t have a normal life yet. I have so much pain on the right side of my abdomen, I am spotting since the operation. I don''t know if''s nerves, but this paid is really unbearable. My doc gave me medicine for my stomach instead for post operative meds. I think it''s has something to do with my bladder, because when it''s full, I feel this burning sensation inside. I can''t even walk properly. I regret this operation, I won''t recommend enyone to do this op.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately without knowing exactly what happened and without examining you, I cannot say what the problem is. You would have to go back to your doctor who knows all the details.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/21

Unfortunately without knowing exactly what happened and without examining you, I cannot say what the problem is. You would have to go back to your doctor who knows all the details.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement